# SDR USAA2014061600012

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN FRAME 64 TO 66, Y 765. REPLACED FLOOR SUPPORT BETWEEN FRAME 64 TO 66, Y 765 IAW SRM 53-00-14, FIG 102 & SRM 51-42-11.
